# SDR SIMA200710601

- Difficulty date: April 10, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 14,066 hours, 12,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS AT ROW 3 THROUGH ROW 5 ARE INOPERATIVE.  PERFORMED OPERATIONAL TEST IAW EMB AMM 33-50-00 WITH NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.
